# SDR CALA0300080

- Difficulty date: March 1, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- Aircraft time: 53,682 hours, 28,307 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN PRESSURE DECK AT BS 664, LBL 30.  REPAIRED IAW ECRA 5360-01078.
